CureZone   Log On   Join
Vitamin C
 

New lower prices!
Hulda Clark Cleanses



Lugolís Iodine Free S&H
J.Crowísģ Lugolís Iodine Solution. Restore lost reserves.



Natural, Soothing, Progesterone Oil
Supplementation and Hormone Balancing Based on the...


More
lise Views: 2,468
Published: 11 years ago
 

Vitamin C


I've been taking vitamin C for just over a week now (& Lugol's & companion supps). The past few days I've upped my dose to 5-6g. About 20 minutes after my usual dose this afternoon, I starting feeling very hot, panicky, jittery, light-headed & anxious, & I started sweating. Can anybody shed some light on why this happened? Detox reaction? Too high a dose of vitamin C?

Thank you,
L

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.438 sec, (1)